MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562391
Medical Device Problem Codes Failure to Cut (2587); Positioning Problem (3009)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the suspect device lot number was not available; therefore, the manufacture and expiration dates are unknown.Block e1: (initial reporter city) (b)(6).Block h6: imdrf device code a050702 captures the reportable event of loop cutting issue.
 
Event or Problem Description
Note: this manufacturer report pertains to one of three devices used in the same procedure.Refer to manufacturer report # 3005099803-2023-04401, 3005099803-2023-04402, for the other associated device information.It was reported to boston scientific corporation that a captivator medium oval stiff snare was used during a polypectomy procedure performed on (b)(6) 2023.During the procedure, there was difficulty in accurately positioning the snare loop around a one centimeter polyp in the transverse and sigmoid colon.As a result, the snare was unable to fully cut the polyp, leading to an incomplete incision.However, there was no perforation.The procedure was completed with a non-bsc device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
Note: this manufacturer report pertains to one of three devices used in the same procedure.Refer to manufacturer report # 3005099803-2023-04401, 3005099803-2023-04402 and 3005099803-2023-04403 for the other associated device information.It was reported to boston scientific corporation that a captivator medium oval stiff snare was used during a polypectomy procedure performed on (b)(6), 2023.During the procedure, there was difficulty in accurately positioning the snare loop around a one centimeter polyp in the transverse and sigmoid colon.As a result, the snare was unable to fully cut the polyp, leading to an incomplete incision.However, there was no perforation.The procedure was completed with a non-bsc device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the suspect device lot number was not available; therefore, the manufacture and expiration dates are unknown.Block e1: (initial reporter city) (b)(6).Block h6: imdrf device code a050702 captures the reportable event of unable to cut.Block h11: block g2 report source (other) has been corrected.Block h6 (patient code) has been corrected.Block h6 (device code) has been corrected.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17548123
Report Number3005099803-2023-04403
Device Sequence Number6863092
Product Code FDI
UDI-Device Identifier08714729019404
UDI-Public08714729019404
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562391
Device Catalogue Number6239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale